# SDR AALA20070302

- Difficulty date: February 8, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EZE - FOUND EMERGENCY AISLE SEAT LIGHTS  FROM DOOR 3 TO DOOR 4 INOPERATIVE.  FOUND LAMPS BROKEN MAKING ELECTRICAL SHORT AT SEAT 31G.  REPLACED LAMPS AT SEAT 31G AND REPLACED FUSES ON BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
